Citation: Nugg. "Compulsive Over Dose: An Experience with Oxymorphone (exp86824)". Erowid.org. Oct 9, 2016. erowid.org/exp/86824
At first I ingested only one 30 mg red octagon. I waited around three hours and ate another 30mg. I proceeded to crush up 30mg for the following day.
What I had not anticipated was that an hour later my mind would not be functioning as it was previously. When the impulse struck me I (without thinking it through) immediately headed back for the powder and went to town. Shit got out hand pretty quick. For a few hours I had absolutely no way of tensing my muscles. Resembling something comparable to a simian jellyfish, I believe that I often had trouble remembering to breath consistently amidst the intense nodding. When I eventually did manage to stand I found walking extremely difficult and collapsed a few times. I made my way to a phone to try and keep myself awake. At around 6 hours after the second pill I called a friend who had experienced a lower overdose of the same substance and asked his opinion of the whole vomiting situation (I had be dry heaving while keeping the contents of my stomach settled as to preserve substance) eventually he talked me into it and I decided to spill my guts.
In essence I thoroughly enjoyed the experience and personally would rank it as the most ecstatic level I have ever achieved. That being said I wouldn't go near opana again unless I was in a well light area around several sober people who could tell if my skin was getting cold or if I stopped breathing.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.